3 doctors weighed in:

How long will the nausea effect from my birth control pills last?

3 doctors weighed in
Dr. Joel Pranikoff
Obstetrics & Gynecology
2 doctors agree

In brief: Give it time.

The nausea associated with the birth control pill is often due to the estrogen.
This should go away after a month or so. If after 3 months you are still having problems then it makes sense to change pills to a lower estrogen dose or consider an alternative. You can also try taking the pill at a different time of the day, such as before bed time or taking the pill with some food.

In brief: Give it time.

The nausea associated with the birth control pill is often due to the estrogen.
This should go away after a month or so. If after 3 months you are still having problems then it makes sense to change pills to a lower estrogen dose or consider an alternative. You can also try taking the pill at a different time of the day, such as before bed time or taking the pill with some food.
Dr. Joel Pranikoff
Dr. Joel Pranikoff
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors